Just checking to see how everyone is doing....

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined May 2005
Total Posts : 438
   Posted 6/9/2005 12:48 PM (GMT -6)   
 Hello everyone, I am just posting to see how everyone is doing. The weather is starting to help me out. I stopped getting sick from my anti-d, turns out I just needed to eat with it. The pharmacy should have put that on the bottle. Really I should have figured it out, beings I was taking it on a empty stomach and getting ill. No brainer right? Well smiles to everyone, hope you are all well!!!!!!!!!!!!!!!!!!!!!!!!!!!

brina 77
New Member

Date Joined Jun 2005
Total Posts : 4
   Posted 6/20/2005 2:57 PM (GMT -6)   
Hey this is brina 77 the ? you asked was how long well I've been dignosed for 5 months and the meds drive me more up & down more then I used to be. Is that normal,my doc a hippy and just say Im doing groovy. does this realy get better thanks

Regular Member

Date Joined May 2005
Total Posts : 438
   Posted 6/21/2005 6:57 AM (GMT -6)   
 Brina77 , meds are trial and error, and it is normal to go through the ups and downs. You have to try different meds to know which are right for you. Sometimes that just takes awhile, messing with dosae and all of that. I thought I was getting closer to finding my right cocktail mix, til I crashed on Friday. That's the effexor I was taking causing me to be manic. I felt more nuts than I ever have. Shaking, head spinning, brain racing a marathon. It took me a few days to feel better from falling so hard. Now I have insomnia, actually for the past week, it doesn't feel good to not rest at all, Sucks. i just started back school too, so again I need to adjust my meds and get on a new one. It's a battle, does it get better, stable people say YES!!!!!!!!!! :-)

Ellie 1
Veteran Member

Date Joined Apr 2005
Total Posts : 1291
   Posted 6/21/2005 9:59 AM (GMT -6)   

Hey Kitty

So far so good here.  Haven't taken any anti-d's in over a week and am starting to calm down again.  Went back on the Abilify and Klonopin as well.  I guess I just was in denial AGAIN.  I do that on a fairly regular basis, feel better go off the meds feel awful go back on.  

Glad to hear you're feeling better as well.


Veteran Member

Date Joined Mar 2005
Total Posts : 807
   Posted 6/22/2005 12:46 PM (GMT -6)   
Hi, all, doing pretty well here, very sleepy for some reason the past few days, tho.
Brina 77, you are not doing "groovy" if your mood swings are worse now than before, especially 5 months!!    If you had some depression after the mood stabilizer was added, that would be expected, but to be up and down to that extent isn't right.  Have you told your doctor you are feeling worse than before you started treatment?  If he blows it off and tells you you're fine, find another pdoc!
Kittycat is right, we all go through lots of meds before we find the right combination, but it shouldn't make your mood swings worse.  It's a constant try/adjust/discontinue until you get it right.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 22, 2016 11:14 AM (GMT -6)
There are a total of 2,710,121 posts in 298,862 threads.
View Active Threads

Who's Online
This forum has 153409 registered members. Please welcome our newest member, hlpdacvws.
302 Guest(s), 6 Registered Member(s) are currently online.  Details
PeteZa, Huddie, Dee60, soynomore, gilly2, Megan Eliz

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer